# SDR HALA0800129

- Difficulty date: January 8, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 LIGHT CORROSION FOUND IN SEAT TRACK, SECTION 46, LBL 88.5, STA 1099.  CORROSION BLENDED OUT AND DEPTH ASSESSED, IAW SRM 53-00-52, ALLOWABLE DAMAGE 1, AND FOUND TO BE WITHIN LIMITS.  RE-WORKED AREAS ALODINED AND PAINTED IAW SRM 53-00-52 AND SOPM 20-41-04.  LPS3 APPLIED TO SEAT TRACK.
